MAUDE Adverse Event Report: B. BRAUN AVITUM AG VISTA®; PUMP, INFUSION

B. BRAUN AVITUM AG VISTA®; PUMP, INFUSION
Catalog Number 637-202
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Pump was set at 40ml/hr for 2.5 hrs, it seemed to be running fine and then at the 1 hour mark it ran the rest in about 30 minutes.The flow rate on the pump didn't change but it ran through the reminder extremely fast.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The product evaluation determined that the reported issue was not confirmed.Problem reported was inspected, unable to duplicate the issue.

Brand Name
VISTA®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key19811784
Report Number9610825-2024-00602
Device Sequence Number7496724
Product Code FRN
UDI-Device Identifier04046963988852
UDI-Public(01)04046963988852
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K003029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number637-202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date03/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown